# SDR 07FDEA02593

- Difficulty date: July 24, 2007
- Submitted: July 24, 2007
- Operation: Air carrier
- Aircraft: N726FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 575
- Aircraft time: 39,463 hours, 19,735 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: SR531799A00500
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CORROSION ON UPPER FLANGE OF THE AFT CARGO DOOR SILL BEAM BTW C59-64 RT.  REPAIR PERFORMED BY REPLACEMENT OF UPPER FLANGE IAW EA 6-5317-103276 AND RAS/DATLS/0003386/2006.
